# SDR 97FDEA00865

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654237052
- Condition: Corroded
- Location: Bs 710-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0673 045 CORROSION (C53-224-01) ON INSIDE SKIN BETWEEN BS 710-660 AND STR 4 RT, 6 LT CROWN AREA (MARKED IN RED).  CUT OUT DAMAGED AREAS AND REPAIRED SKIN BETWEEN BS 660-710, STR 4 RT, STR 6 LT IAW FED-EX SRM 53-30-3.
